Header menu link for other important links
Fractional Choquard equation with critical nonlinearities
, K. Sreenadh
Published in Birkhauser Verlag AG
Volume: 24
Issue: 6
In this article, we study the Brezis–Nirenberg type problem of nonlinear Choquard equation involving the fractional Laplacian (Formula presented.), where Ω is a bounded domain in Rn with Lipschitz boundary, λ is a real parameter, s∈ (0 , 1) , n> 2 s, 0 < μ< n and 2μ,s∗=(2n-μ)/(n-2s) is the critical exponent in the sense of Hardy–Littlewood–Sobolev inequality. We obtain some existence, nonexistence and regularity results for weak solution of the above problem using variational methods. © 2017, Springer International Publishing AG.
About the journal
JournalNonlinear Differential Equations and Applications
PublisherBirkhauser Verlag AG